# SDR CALA2019051700774

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 63,493 hours, 22,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99834615 EXT PWR RECEPTACLE DOUBLER CRACKED AT FWD MID SECTION. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT N/R 99834615 WORK ACCOMPLISHED. REMOVED AND REPLACED THE EXTERNAL POWER RECEPTACLE CUTOUT DOUBLER AS PER SRM 51-40-02 & 53-10-15 (FOR DETAILS SEE ADD EMP:V901451 PARTIAL WORK)
